Let's Talk Forum

On the occasion of Dussehra, the Discussion Board will be on leave on 25th October 2020.
We will be back on the 26th of October 2020. Thank you for your patience.

Warm Greetings for Dussehra to all our users.


Pregnancy

Posted by MR12345123

Hi madam I am 26 years old I have boyfriend before 2 months we had unsafe sex n I taken i-pill tablet within 12hours after this my period was not done properly 15 days after sex I had period which bleed very less n only one day it happend,n till now I don't have get my period.
Is this sign of pragnancy or how tell me madam?

Answer
0

Hello MRI12345123,
Relax, what you are describing seems to be like common side =effects of Ipill- Actually an I-pill is an Emeregncy contraceptive Pill. it should be used when your normal protection, say condom tears or breaks, in such cases you can take an ECP.
Irregular period cycle for two or months is a common side effect , irregular period cycle doesnot mean that you are pregnant. Infact after you have taken Ipill within 24 hours of the accident ( of condom tearing) chances of a pregnancy are rare.
Yet if you are worried you can do a pregnancy test. https://lovematters.in/en/birth-control/top-10-facts-about-emergency-con...